# SDR SWAA2022020843570

- Difficulty date: January 23, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 20,651 hours, 8,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF CORRODED. / AFT PIT FLOOR PNL 140EF REQUIRES CLEANING. CLEANED PNL 140ED IAW SOPM 20-30-80 BLENDED + EVALUATED CORROSION. CORROSION EXTENDS MORE THAN 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED AFT CARGO FLOOR PNL O/N 453A2610-58 'A'TAG WT0862.
